Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Edge waves with longshore currents

Author: Hung-Chu Hsu
Journal: Quart. Appl. Math. 73 (2015), 593-598
MSC (2010): Primary 76B15, 35B36, 74G05
DOI: https://doi.org/10.1090/qam/1399
Published electronically: June 16, 2015
MathSciNet review: 3400761
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present an exact solution to the nonlinear governing equations for nonlinear edge waves with an underlying longshore current, propagating over a plane-sloping beach. By performing an analysis in Lagrangian variables we describe the flow characteristics in great detail.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 76B15, 35B36, 74G05

Retrieve articles in all journals with MSC (2010): 76B15, 35B36, 74G05

Additional Information

Hung-Chu Hsu
Affiliation: Tainan Hydraulics Laboratory, National Cheng Kung University,Tainan 701, Taiwan
Email: hchsu@thl.ncku.edu.tw

DOI: https://doi.org/10.1090/qam/1399
Received by editor(s): December 21, 2013
Received by editor(s) in revised form: January 19, 2014
Published electronically: June 16, 2015
Additional Notes: The author is grateful to the referee for several useful suggestions
Article copyright: © Copyright 2015 Brown University

American Mathematical Society